PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 37 | 1 | 85-94
Tytuł artykułu

Transfer of Estimates from Convex to Strongly Pseudoconvex Domains in $ℂ^N$

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this article, estimates of the hyperbolic and Carathéodory distances in domains $G ⊂ ⊂ ℂ^n$, n ≥ 1, are obtained. They are equally valid for the Kobayashi distance.
Słowa kluczowe
Rocznik
Tom
37
Numer
1
Strony
85-94
Opis fizyczny
Daty
wydano
1996
Twórcy
  • Department of Mathematics, Faculty of Science, Cairo University, Giza, Egypt
Bibliografia
  • [1] M. Abate, Iteration theory of holomorphic maps on taut manifolds, Italy: Mediterranean Press, 1989.
  • [2] C. Carathéodory, Über eine spezielle Metrik, die in der Theorie der analytischen Funktionen auftritt, Atti Pontif. Accad. Sci. Nuovi Lincei 80 (1927), 135-141.
  • [3] A. A. Fadlalla, On the group of automorphism of the Euclidean hypersphere, Mathematika 15 (1968), 193-198.
  • [4] A. A. Fadlalla, On the boundary behaviour of the Carathéodory and Kobayashi distances in strongly pseudoconvex domains in $ℂ^n$, Proc. Int. Workshop in Wuppertal (1990), Aspects of Mathematics (1990), 111-114.
  • [5] A. A. Fadlalla, The Carathéodory distance in strongly pseudoconvex domains, Math. Ann. 298 (1994), 141-144.
  • [6] F. Forestneric, J. P. Rosay, Localization of the Kobayashi metric and the boundary continuity of proper holomorphic mappings, Math. Ann. 279 (1987), 239-252.
  • [7] E. Vesentini, Complex geodesic, Compositio Math. 44 (1981), 375-394.
  • [8] N. Vormoor, Topologische Fortsetzung biholomorpher Funktionen auf den Rand bei beschränkten streng-pseudokonvexen Gebieten in $ℂ^n$, Math. Ann. 204 (1973), 239-261.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv37i1p85bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.